# SDR AALA202401103531

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 65,420 hours, 38,453 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Contactor
- Part number: ABS162928A0
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER TANK PUMP #1 LOW PRESSURE ECAM MESSAGE, FLIGHT CREW ACCOMPLISHED ECAMPROCEDURE COMPLETED SUCCESSFULLY. MAINTENANCE REPLACED LEFT CENTER TANK PUMP GFI RELAY / CONTACTOR 69QA AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
